Journal article icon

Journal article

Probabilistic Models for Shapes as Continuous Curves

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10851-008-0104-3

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
JOURNAL OF MATHEMATICAL IMAGING AND VISION More from this journal
Volume:
33
Issue:
1
Pages:
39-65
Publication date:
2009-01-01
DOI:
EISSN:
1573-7683
ISSN:
0924-9907
Keywords:
Pubs id:
pubs:63629
UUID:
uuid:abeeac53-deaf-4f53-a895-532bc63aca3c
Local pid:
pubs:63629
Source identifiers:
63629
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP